Translator Disclaimer
September, 1991 Almost Sure Asymptotic Representation for a Class of Functionals of the Kaplan-Meier Estimator
Irene Gijbels, Noel Veraverbeke
Ann. Statist. 19(3): 1457-1470 (September, 1991). DOI: 10.1214/aos/1176348256

Abstract

This paper deals with censored data estimation of a general class of von Mises-type functionals of the survival time distribution $F$. Conditions are given under which an almost sure asymptotic representation holds for the estimator, obtained by applying the same functional to $\hat{F}_n$, the product-limit estimator of Kaplan and Meier.

Citation

Download Citation

Irene Gijbels. Noel Veraverbeke. "Almost Sure Asymptotic Representation for a Class of Functionals of the Kaplan-Meier Estimator." Ann. Statist. 19 (3) 1457 - 1470, September, 1991. https://doi.org/10.1214/aos/1176348256

Information

Published: September, 1991
First available in Project Euclid: 12 April 2007

zbMATH: 0745.62046
MathSciNet: MR1126332
Digital Object Identifier: 10.1214/aos/1176348256

Subjects:
Primary: 62G05
Secondary: 60F15

Rights: Copyright © 1991 Institute of Mathematical Statistics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.19 • No. 3 • September, 1991
Back to Top